TESTOSTERONE

FTM transmen issues.
User avatar
snowdoggy
Premium Member
Premium Member
Posts: 948
Joined: Sun Apr 18, 2010 7:57 pm
Location: South Yorkshire

Re: TESTOSTERONE

Postby snowdoggy » Fri Feb 10, 2012 3:01 pm

Joseph wrote:My prescription is for x4 250 ampules. Like as if 1000 ampules don't exist... Anyone else find this? And do you put the whole thing into one syringe or do separate injections?

As far as I know Nebido only exists as 1000mg ampules so it may just be that the prescription has been written out in a strange way. My partner does my injections but when I switched from Sustanon to Nebido, she was shown how to do the initial shot by a nurse. We do the whole thing in one shot in one butt cheek rather than half at one side and half at the other but I have heard that some guys do split the shots between both sides.

Joseph wrote:I usually start to feel faint when having sustanon. I think it's just the idea of what is happening get the better of me. The fact that this injection can take up to 2 minutes to administer is a bit scary. I'm a little needle phobic, mostly overcome it now though. Do you guys lie down for it?

I stand up for my shots but do lean against a settee. It's up to you really and if there is any risk that you may faint it may be safer to lie down.

Joseph wrote:How's the butt ache? I've noticed one of my jabs will fall the day before a 7 hour flight. That could be fun... Not.

I've found the butt ache varies but haven't found it to be any worse than when I was on Sustanon. If you are worried you could take it after your flight. If it was due the day before your flight there won't be any harm in taking it a couple of days late.

Joseph wrote:In related news I just got blood results. My T was 41. Apparently this is high...? Where can I find info about what constitutes as normal for all the blood results, like cholesterol and stuff?

If your result was given as nmol/l, 41 is high. Normal range T level should vary between 8.8 - 36.7 nmol/l. Mine went over 50 once and my endo was very worried about it and that reading was taken when my next shot was due so it was when it should have been at its lowest. It has never been that high before or since.

If you want to know what constitutes as normal for all blood results, ask for a printed copy of your results. I have kept copies of all my blood test results since starting on T and on the printout it shows what each of you results is and then in brackets after each result it tells you what the normal range for that test should be.

Hope this helps
John
Knowledge is knowing a tomato is a fruit; Wisdom is not putting it in a fruit salad.

Disable adblock

This site is supported by ads and donations.
If you see this text you are blocking our ads.
Please consider a Donation to support the site.

Pueraria Mirifica Breast Enhancement Hormone Database

User avatar
ButterflyBoy
Posts: 6
Joined: Fri Jan 13, 2012 9:35 pm
Location: Blackwood, New Jersey
Contact:

Re: TESTOSTERONE

Postby ButterflyBoy » Tue Feb 28, 2012 6:11 pm

I recently learned that I have too much testosterone in my body and my dad is trying to get me into the hospital because he wants it to be lowered. I'm really worried because once it's back to normal again, what will happen when or if I decide to take T-shots. Will I be put in danger again (because I'm told if nothing is done now I could die), or will it everything be fine. Does anyone have any advise?
“I feel apart from everything and a part of everything.”
― Tim Bowler, Frozen Fire

User avatar
chris.cox
Posts: 7
Joined: Thu Feb 10, 2011 7:54 pm
Location: north wales

Re: TESTOSTERONE

Postby chris.cox » Mon Mar 19, 2012 7:00 pm

Re: TESTOSTERONE
by ButterflyBoy » Tue Feb 28, 2012 6:11 pm

I recently learned that I have too much testosterone in my body and my dad is trying to get me into the hospital because he wants it to be lowered. I'm really worried because once it's back to normal again, what will happen when or if I decide to take T-shots. Will I be put in danger again (because I'm told if nothing is done now I could die), or will it everything be fine. Does anyone have any advise?


Hi.
I came across this site earlier: http://transhealth.vch.ca/resources/library/index.html
It has many pdf files regarding transitioning including:
http://transhealth.vch.ca/resources/lib ... es-FTM.pdf
if you scroll down to page 14 it says

Deal with problems early on. If caught early enough, most of the
problems that can result from testosterone can be dealt with in a
creative way that doesn’t involve stopping completely. Waiting can
worsen your health to the point where you can’t safely take
testosterone at all.


So get it sorted sooner rather than later and then wait and see. Your probably best speaking to your doctor's though regarding whether or not you'll be able to take it again (I've not started yet so only know what i've read :shrugs: ) But if it eases your mind a little, I've seen a few ftm's on youtube that have said they have had to stop T because they're levels were too high, but went back on it after a yr or so, so there's hope. :thumbup:

Hope the links help.
Chris.

sk8er
Posts: 68
Joined: Sat Sep 01, 2012 4:10 pm

Re: TESTOSTERONE

Postby sk8er » Wed Jan 23, 2013 7:50 pm

ButterflyBoy wrote:I recently learned that I have too much testosterone in my body and my dad is trying to get me into the hospital because he wants it to be lowered. I'm really worried because once it's back to normal again, what will happen when or if I decide to take T-shots. Will I be put in danger again (because I'm told if nothing is done now I could die), or will it everything be fine. Does anyone have any advise?


Hi

Too much for what? Are you pre-T? I don't know what your circumstances are but my endo says that if the body gets too much T it just gets metabolised. Dunno if it's true but that's what he says. I've also heard the body usually converts it back into estrogen to get it down to a safe level, I don't know if this is what my endo meant.

"my dad is trying to get me into the hospital because he wants it to be lowered". As far as I know there's no way to remove the hormones that are already in your body. The only thing you can do is to take a hormone blocker (if it's naturally too high for a male, which is unlikely) or lower your T dose (if you're currently on T) but it will take a long time for it to kick in and you don't need to be in hospital for it. But again, I need to know more about your circumstances.
There's a common misconception that FTMs don't have a penis. I have 3. The first one is a micro penis, the second one is inside out and the third one is not attached.


sk8er
Posts: 68
Joined: Sat Sep 01, 2012 4:10 pm

Re: TESTOSTERONE

Postby sk8er » Wed Jan 23, 2013 8:13 pm

chris.cox wrote:
But if it eases your mind a little, I've seen a few ftm's on youtube that have said they have had to stop T because they're levels were too high, but went back on it after a yr or so, so there's hope. :thumbup:

Hope the links help.
Chris.


That's interesting. But if they stop for a year, they'd need to be on estrogen instead because not even Nebido lasts longer than 3-4 months (and say someone gave you a triple Nebido shot by mistake, it still wouldn't last much longer than 12 weeks afaik). am I wrong?
There's a common misconception that FTMs don't have a penis. I have 3. The first one is a micro penis, the second one is inside out and the third one is not attached.



Return to “General”

Who is online

Users browsing this forum: No registered users and 1 guest

;